On the Approximate Solution of One Infinite-Dimensional Problem of Optimal Stabilization with Nonautonomous Perturbations in the Coefficients

This paper considers the optimal stabilization problem for solutions of parabolic inclusion in which nonautonomous perturbations act on the differential operator coefficients and multivalue interaction function. Such objects naturally occur in applied problems where medium characteristics change over time, and the interaction functions are discontinuous on a phase variable. Under general conditions on nonautonomous coefficients the solvability of the initial problem was proved. Given the G-convergence of perturbed operators to elliptic differential operator and convergence of multivalue perturbations to zero in the Hausdorff metric it was proved that any solution of the initial optimal stabilization problem converges to regulator of unperturbed linear-quadratic problem, whose explicit form is determined by the Fourier method. The main result of this paper is justification of the fact that the formula of the unperturbed problem regulator implements the approximate synthesis of the initial problem. These results make it possible to develop approximate stabilization methods for a class of infinite-dimensional evolution problems with nonautonomous multivalue perturbations.

Publication year: 
2012
Issue: 
4
УДК: 
517.9
С. 111—115. Бібіогр.: 12 назв.
References: 

1. Лионс Ж.-Л. Некоторые методы решения нелинейных краевых задач / Пер. с фр. Л.Р. Волевича. — М.: Мир, 1972. — 588 с.
2. Лионс Ж.-Л. Оптимальное управление системами, описываемыми уравнениями с частными производными. — М.: Мир, 1972. — 410 с.
3. Иваненко В.И., Мельник В.С. Вариационные методы в задачах управления для систем с распределенными параметрами. — К.: Наук. думка, 1988. — 288 c.
4. Згуровский М.З., Мельник В.С., Новиков А.Н. Прикладные методы анализа и управления нелинейными процессами и полями. — К.: Наук. думка, 2004. — 588 с.
5. M.Z. Zgurovsky and V.S. Melnik, Nonlinear analysis and control of physical processes and fields. Germany, Berlin: Springer, 2004, 250 pp.
6. N.S. Papageorgion, “A convergence result for a sequence of distributed-parameter optimal control problems”, J. of optimization theory and applications, vol. 68, no. 2, pp. 305—320, 1991.
7. Z. Denkovski and S. Mortola, “Asymptotic behaviour of optimal solutions to control problems for systems described by differential inclusions corresponding to partial differential equations”, Ibid, vol. 78, no. 2, pp. 365—391, 1993.
8. Капустян В.Е. Оптимальная стабилизация ограниченным сосредоточенным управлением решений параболической краевой задачи // Проблемы управления и информатики. — 1999. — № 6. — С. 58—67.
9. Ясінський В.В., Капустян О.А. Наближені екстремальні розв’язки для еволюційних включень субдиференціального типу // Системні дослідження та інформ. технології. — 2009. — № 4. — С. 109—116.
10. Капустян О.А., Ясінський В.В. Наближений регулятор для еволюційного включення субдиференціального типу // Там же. — 2012. — № 1. — С. 87—93.
11. Жиков В.В., Козлов С.М., Олейник О.А. О G-сходимости параболических операторов // УМН. — 1981. — 36, № 1. — С. 11—57.
12. J.-P. Aubin and H. Frankowska, Set-Valued Analysis. Boston: Birkhдuser, 1990, 461 pp.

AttachmentSize
2012-4-19.pdf201.77 KB

Тематичні розділи журналу

,